# SDR DALA2022020400740

- Difficulty date: February 2, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 73,054 hours, 27,927 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 AFT LEFT DOOR HARD TO ARM (KNUCKLE BUSTER). CORRECTIVE ACTION: ADJUSTED LEFT DOOR LINER PER B757 AMM 52-11-00. CHECKS GOOD. (8487194)
